Mean field game for linear–quadratic stochastic recursive systems

Liangquan Zhang, Xun Li

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Abstract

This paper focuses on linear–quadratic (LQ for short) mean-field games described by forward–backward stochastic differential equations (FBSDEs for short), in which the individual control region is postulated to be convex. The decentralized strategies and consistency condition are represented by a kind of coupled mean-field FBSDEs with projection operators. The well-posedness of consistency condition system is obtained using the monotonicity condition method. The ϵ-Nash equilibrium property is discussed as well.

Original languageEnglish
Article number104544
Pages (from-to)1-12
Number of pages12
JournalSystems and Control Letters
Volume134
DOIs
Publication statusPublished - Dec 2019

Keywords

  • Linear–quadratic constrained control
  • Mean-field forward–backward stochastic differential equation (MF-FBSDE)
  • Monotonic condition
  • Projection
  • ϵ-Nash equilibrium

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science(all)
  • Mechanical Engineering
  • Electrical and Electronic Engineering

Cite this